# SDR QXEA2012122901733

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 13,885 hours, 14,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS FOUR AREAS OF CORROSION ON THE AFT FACE OF THE AFT FRAME.   REMOVED CORROSION FROM FRAME IAW SRM 51-21-00-00-02.  VERIFIED CRACK FREE.   REMOVED AREA IS IN LIMITS OF RD 8/4-52-887.  TREATED AND PRIMED AREAS.
